# SDR RRXA10798

- Difficulty date: February 9, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N801GP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46039
- Aircraft time: 79,863 hours, 31,419 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: NPN
- Condition: Cracked
- Location: Sta. Xs 220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CRACK DAMAGE TO #3 PYLON WING L/E BULLNOSE AT STA. XS220, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION///// FABRICATED REPAIR AND INSTALLED IAW DC-8 SRM 51-1-4 AND DC-8 SRM 51-1-24 AND DC-8 SRM 51-1-21 AND DC-8 51-1-20D.
